# SDR CALA2012091000588

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 46,707 hours, 8,282 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5134
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303-325 LBL 30 FLOOR SUPPORT CORRODED.   FLOOR SUPPORT REPLACED IAW SRM 51-10-02 AND FASTENER INSTALLED IAW SRM 51-40-02.
